# SDR ASOA201710033270

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 24,461 hours, 16,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT LBL 2, BS 394 AND 409.  MAINTENANCE REPLACED THE FLOOR SUPPORT.
